# SDR USAA001387

- Difficulty date: August 29, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM Z-ANGLE CORRODED 1 INCH BY 48 INCHES, BS 947 TO 995.  CORROSION LEVEL 1, C53-107-02.  INSTALLED NEW Z-ANGLE PER SRM 51-10-2.  (M)
